Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Mappings of indecomposable continua


Author: David P. Bellamy
Journal: Proc. Amer. Math. Soc. 30 (1971), 179-180
MSC: Primary 54.55
MathSciNet review: 0287513
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that every compact metric continuum is a continuous image of some indecomposable compact metric continuum.


References [Enhancements On Off] (What's this?)

  • [1] David P. Bellamy, A non-metric indecomposable continuum, Duke Math. J. 38 (1971), 15–20. MR 0271911
  • [2] John G. Hocking and Gail S. Young, Topology, Addison-Wesley Publishing Co., Inc., Reading, Mass.-London, 1961. MR 0125557
  • [3] K. Kuratowski, Topology. Vol. II, New edition, revised and augmented. Translated from the French by A. Kirkor, Academic Press, New York-London; Państwowe Wydawnictwo Naukowe Polish Scientific Publishers, Warsaw, 1968. MR 0259835
  • [4] J. W. Rogers Jr., Continuous mappings on continua, Proceedings of the Auburn Topology Conference (Auburn Univ., Auburn, Ala., 1969; dedicated to F. Burton Jones on the occasion of his 60th birthday), Auburn Univ., Auburn, Ala., 1969, pp. 94–97. MR 0385822
  • [5] Z. Waraszkiewicz, Sur un problème de M. H. Hahn, Fund. Math. 22 (1934), 180-205.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.55

Retrieve articles in all journals with MSC: 54.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0287513-2
Article copyright: © Copyright 1971 American Mathematical Society